# SDR 06FDEA1507

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN CARGO COMPT STA 615-675 X-8.5 EXISTING SEAT TRACK SPLICE REPAIR.  FABRICATED PART IAW DETAIL PART TRAVELER NRC F167224/N01224 AND SRM 53-70-00 FIG 1 VOL 1.  REPLACED SEAT TRACK FROM STA 605 TO STA 665 IAW SRM 53-70-00 FIG 1 VOL 1.  REMOVED ON SEAT TRACK SPLICES THE GANG CHANNEL AND REPLACED SCREWS WITH HI-LOCKS IAW SRM 53-70-00 FIG 1 VOL 1.  AFTER REWORKED ACTION ,THE EXISTING SPLICE REPAIR RETURNED IN COMPLIANCE WITH CRITERIA REQUEST ON FEDEX EO #8-5100-7-5001 P2.
